# SDR ABXR200910060038

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 61,103 hours, 34,747 cycles
- Engine: Pwa JT8D15
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781A
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, THE LT WING NR2 SPOILER WAS FOUND DELAMINATED OUTSIDE OF THE MFG LIMITS.  REMOVED AND REPLACED THE NR2 SPOILER AND ACCOMPLISHED THE ADJUSTMENT AND TEST IAW THE AMM.  ITEM WAS RETURNED TO SERVICE.
